skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: manifolds remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

On Polar Foliations and the Fundamental Group

Alexandrino, Marcos M. Universidade De São Paulo

RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011

BIRKHAUSER VERLAG AG 2011

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Riemannian Submersions with Discrete Spectrum

Bessa, G. Pacelli; Montenegro, J. Fabio; Piccione, Paolo Universidade De São Paulo

JOURNAL OF GEOMETRIC ANALYSIS, NEW YORK, v. 22, n. 2, supl. 1, Part 2, pp. 603-620, APR, 2012

SPRINGER; NEW YORK 2012

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Polar foliations and isoparametric maps

Alexandrino, Marcos M. Universidade De São Paulo

ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, DORDRECHT, v. 41, n. 2, pp. 187-198, FEB, 2012

SPRINGER; DORDRECHT 2012-02

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Equifocality of a singular Riemannian foliation

Alexandrino, Marcos M.; Toeben, Dirk Universidade De São Paulo

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.136, n.9, p.3271-3280, 2008

AMER MATHEMATICAL SOC 2008

Acesso online

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Pseudo-Riemannian weakly symmetric manifolds

Chen, Zhiqi ; Wolf, Joseph

Annals of Global Analysis and Geometry, 2012, Vol.41(3), pp.381-390 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Classification of generalized normal homogeneous Riemannian manifolds of positive Euler characteristic

Berestovskiĭ, V.N ; Nikitenko, E.V ; Nikonorov, Yu.G

Differential Geometry and its Applications, 2011, Vol.29(4), pp.533-546 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Hessian Operators on Constraint Manifolds

Birtea, Petre ; Comănescu, Dan

Journal of Nonlinear Science, 2015, Vol.25(6), pp.1285-1305 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Geometry of constraint manifolds and wave propagation in internally constrained elastic bodies

Lembo, Marzio

Meccanica, 2011, Vol.46(4), pp.651-669 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

On geodesic strongly E -convex sets and geodesic strongly E -convex functions

Kılıçman, Adem ; Saleh, Wedad

Journal of Inequalities and Applications, 2015, Vol.2015(1), pp.1-10 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Geodesic r -preinvex functions on Riemannian manifolds

Khan, Meraj ; Ahmad, Izhar ; Al-Solamy, Falleh

Journal of Inequalities and Applications, 2014, Vol.2014(1), pp.1-11 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (151)
  2. Recursos Online (201)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (158)
  2. Anais de Congresso  (45)
  3. Relatórios Técnicos  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (4)
  2. 1997Até2005  (7)
  3. 2006Até2009  (20)
  4. 2010Até2014  (86)
  5. Após 2014  (88)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.